# SDR 95ZZZX1424

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39954
- Make and model: Piper PA-28-161
- Aircraft serial: 287916014
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 6206104
- Condition: Cracked
- Location: Walkway Skin
- Part time: 6,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN THE WALKWAY SKIN DOUBLER.  AREA IS ALMOST IMPOSSIBLE TO VIEW BECAUSE THERE IS NO INSPECTION OPENINGS IN THIS AREA.  CRACK WAS SEEN THROUGH A SMALL RIB CUT OUT AREA.  SUBMITTER RECOMMENDS AN INSPECTION PLATE BE INSTALLED IN THIS AREA FOR INSPECTION.  TOP SKIN IS NOT CRACKED, ONLY INSIDE DOUBLER.  THIS IS WHERE PILOT STANDS TO OPEN AND CLOSE DOOR, APPROX 12 INCHES AFT OF MAIN SPAR.
